# SDR YENA2023011800052

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 79,944 hours, 28,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACH CONTINUITY FITTING RH SIDE, CRACK LENGTH IS 0.200 INCH APPROX, IN COCKPIT; REF AEROMAN N/R 2022-662819 WO 2022 454/1, REMOVED ADN REPLACED CONTINUITY FITTING ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHMENT AREA CONTINUITY FITTING RH SIDE IAW A320 SRM 51-42-11, A320 SRM 51-72-11. REPAIR INSTRUCTION R53113426 AND REPAIR INSTRUCTION R53112919, PERFORMED ROTO TEST INSPECTION ON OPEN FASTENERS HOLES (3 E/A) CONTINUITY FITTING AREA RH SIDE AS PER NTM 51-10-01 TO ACCOMPLISH REPAIR INSTRUCTION R53112919 ISSUE D SHEET 23 OF 27.
